# SDR 9611771211

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46868
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, ZONE B, FOUND FLOOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND RETURNED TO SERVICE.
